# SDR 2007UALA00360

- Difficulty date: February 8, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N349UA
- Make and model: Boeing 737322
- Aircraft serial: 24253
- Aircraft time: 53,879 hours, 29,662 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM AT BS 947.5 CAP CORRODED LBL 21 - RBL 7.  MAJOR REPAIR.  REMOVED DAMAGE.  FABRICATED AND INSTALLED T-CAP, SPLICE ANGLE STRAPS AND CLIPS PER MM 53-10-95 REPAIR XIX PAGE 803 AND 817.
